On the semidirect product of the pseudovariety of semilattices by a locally finite pseudovariety of groups
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 31 (1997) no. 3, pp. 237-250.
@article{ITA_1997__31_3_237_0,
     author = {Blanchet-Sadri, F.},
     title = {On the semidirect product of the pseudovariety of semilattices by a locally finite pseudovariety of groups},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {237--250},
     publisher = {EDP-Sciences},
     volume = {31},
     number = {3},
     year = {1997},
     zbl = {0889.68089},
     mrnumber = {1483258},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1997__31_3_237_0/}
}
TY  - JOUR
AU  - Blanchet-Sadri, F.
TI  - On the semidirect product of the pseudovariety of semilattices by a locally finite pseudovariety of groups
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1997
DA  - 1997///
SP  - 237
EP  - 250
VL  - 31
IS  - 3
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1997__31_3_237_0/
UR  - https://zbmath.org/?q=an%3A0889.68089
UR  - https://www.ams.org/mathscinet-getitem?mr=1483258
LA  - en
ID  - ITA_1997__31_3_237_0
ER  - 
Blanchet-Sadri, F. On the semidirect product of the pseudovariety of semilattices by a locally finite pseudovariety of groups. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 31 (1997) no. 3, pp. 237-250. http://www.numdam.org/item/ITA_1997__31_3_237_0/

1. J. Almeida, Semidirect products of pseudovarieties from the universal algebraist's point of view, Journal of Pure and Applied Algebra, 1989, 60, pp. 113-128. | MR 1020712 | Zbl 0687.20053

2. J. Almeida, Oniterated semidirect products of finite semilattices, Journal of Algebra, 1991, 142, pp. 239-254. | MR 1125216 | Zbl 0743.20056

3. J. Almeida, Semigrupos Finitos e Álgebra Universal (Institute of Mathematics and Statistics of the University of São Paulo, 1992), Finite Semigroups and Universal Algebra (World Scientific, Singapore, 1994).

4. C. J. Ash, Finite semigroups with commuting idempotents, Journal of the Australian Mathematical Society, 1987, 43, pp. 81-90. | MR 886805 | Zbl 0634.20032

5. F. Blanchet-Sadri, Equations on the semidirect product of a finite semilattice by a J-trivial monoid of height k, RAIRO Informatique Théorique et Applications, 1995, 29, pp. 157-170. | Numdam | MR 1347591 | Zbl 0833.68073

6. F. Blanchet-Sadri and X. H. Zhang, Equations on the semidirect product of a finite semilattice by a finite commutative monoid, Semigroup Forum, 1994, 49, pp. 67-81. | MR 1272864 | Zbl 0816.20052

7. S. Burris and H. P. Sankappanavar, A Course in Universal Algebra (Springer-Verlag, New York, 1981). | MR 648287 | Zbl 0478.08001

8. S. Eilenberg, Automata, Languages, and Machines, A (Academic Press, NewYork, 1974), B (Academic Press, NewYork, 1976). | MR 530382

9. S. Eilenberg and M. P. Schützenberger, On pseudovarieties, Advances in Mathematics, 1976, 19, pp. 413-418. | MR 401604 | Zbl 0351.20035

10. C. Irastorza, Base non finie de variétés, in STACS'85, Lecture Notes in Computer Science (Springer-Verlag), Berlin, 1985, 182, pp. 180-186. | MR 786881 | Zbl 0572.20041

11. S. W. Margolis and J. E. Pin, Inverse semigroups and varieties of finite semigroups, Journal of Algebra, 1987, 10, pp. 306-323. | MR 910386 | Zbl 0625.20045

12. J. E. Pin, Variétés de Langages Formels. (Masson, Paris, 1984), Varieties of Formal Languages, (North Oxford Academic, London, 1986 and Plenum, New York, 1986). | MR 752695 | Zbl 0636.68093

13. J. E. Pin, On semidirect products of two finite semilattices, Semigroup Forum, 1984, 28, pp. 73-81. | MR 729653 | Zbl 0527.20046